Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 18, NWS La Crosse, WI

June 7, 2005Mower County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 7, 2005, 9:21 AM CDT for Mower County, Minnesota. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2005, 9:21 AM CDT (14:21 UTC)
Expired
Jun 7, 2005, 9:39 AM CDT
In force
18 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

County Mower County, MN

The radar

The La Crosse radar (KARX), 117 km from the middle of the area, began a volume at 14:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 2.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2005-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 677 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2005-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
677 J/kg
Mixed-layer CIN
-219 J/kg
Mixed-layer LCL
1465 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 071421
SVRARX
MNC099-071445-
/O.NEW.KARX.SV.W.0018.050607T1421Z-050607T1445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
921 AM CDT TUE JUN 7 2005

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MOWER COUNTY IN SOUTHEAST MINNESOTA

* UNTIL 945 AM CDT

* AT 921 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
  THUNDERSTORM PRODUCING LARGE HAIL OVER COUNTY ROADS 4 AND 8...OR
  ABOUT 20 MILES EAST OF AUSTIN. THE SEVERE THUNDERSTORM WAS MOVING
  NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HIGHWAY 63 AND COUNTY 16 AROUND 930 AM CDT...
  RACINE AROUND 935 AM CDT...

THIS SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL. FOR
YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

LAT...LON 4383 9276 4350 9276 4352 9246 4382 9245

$$

BOYNE
4 follow-up statements
000 
WWUS53 KARX 071426
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
926 AM CDT TUE JUN 7 2005

MNC099-071445-
/O.CON.KARX.SV.W.0018.000000T0000Z-050607T1445Z/
MOWER MN-
926 AM CDT TUE JUN 7 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR MOWER COUNTY...

AT 926 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM PRODUCING PENNY SIZE HAIL OVER COUNTY ROADS 4 AND 8...OR
ABOUT 21 MILES EAST OF AUSTIN. THE SEVERE STORM WAS MOVING NORTHEAST
AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...HIGHWAY 63 AND COUNTY 16
AROUND 935 AM CDT...RACINE AROUND 940 AM CDT...

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4383 9276 4350 9276 4352 9246 4382 9245

$$

BOYNE
000 
WWUS53 KARX 071428
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
928 AM CDT TUE JUN 7 2005

MNC099-071445-
/O.CON.KARX.SV.W.0018.000000T0000Z-050607T1445Z/
MOWER MN-
928 AM CDT TUE JUN 7 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR MOWER COUNTY...

AT 928 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM PRODUCING PENNY SIZE HAIL 2 MILES NORTHEAST OF COUNTY
ROADS 4 AND 8...OR ABOUT 22 MILES EAST OF AUSTIN. THE SEVERE STORM
WAS MOVING NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...HIGHWAY 63 AND COUNTY 16
AROUND 935 AM CDT...RACINE AROUND 940 AM CDT...

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4383 9276 4350 9276 4352 9246 4382 9245

$$

BOYNE
000 
WWUS53 KARX 071433
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
931 AM CDT TUE JUN 7 2005

MNC099-071445-
/O.CON.KARX.SV.W.0018.000000T0000Z-050607T1445Z/
MOWER MN-
933 AM CDT TUE JUN 7 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR MOWER COUNTY...

AT 932 AM CDT...PENNY SIZE HAIL WAS REPORTED 2 MILES WEST OF 
OSTRANDER ALONG THE FILLMORE AND MOWER COUNTY LINE.

AT 932 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM PRODUCING PENNY SIZE HAIL 3 MILES NORTHWEST OF COUNTY
ROADS 4 AND 3...OR ABOUT 21 MILES WEST OF PRESTON. THE SEVERE STORM
WAS MOVING NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...RACINE AROUND 940 AM CDT...

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4383 9276 4350 9276 4352 9246 4382 9245

$$

BOYNE
000 
WWUS53 KARX 071439
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
940 AM CDT TUE JUN 7 2005

MNC099-071450-
/O.CAN.KARX.SV.W.0018.000000T0000Z-050607T1445Z/
MOWER MN-
940 AM CDT TUE JUN 7 2005

...THE SEVERE THUNDERSTORM WARNING FOR MOWER COUNTY HAS BEEN
CANCELLED...

IMMINENT SEVERE WEATHER IS NO LONGER A THREAT. THEREFORE...THE SEVERE
THUNDERSTORM WARNING FOR MOWER COUNTY HAS BEEN CANCELLED.

LAT...LON 4383 9276 4350 9276 4352 9246 4382 9245

$$

BOYNE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:00 AM CDT, 6 hours 21 minutes earlier.

Area forecast discussion, Jun 7, 3:00 AM CDT, 6 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
300 AM CDT TUE JUN 7 2005

.SHORT TERM...TODAY THROUGH THURSDAY NIGHT

MAIN FORECAST FOCUS IS ON THE PCPN CHANCES...ALONG WITH THE
POTENTIAL FOR SEVERE WEATHER AND/OR HEAVY RAIN.

GFS/NAM SOLUTIONS IN GENERAL AGREEMENT WITH THE OVERALL PATTERN FOR
THE NEXT COUPLE DAYS...WITH A 500 MB RIDGE AXIS SHIFTING EAST...WITH
VARIOUS SHORTWAVES THEN MOVING THROUGH THE NOW SOUTHWEST FLOW ACROSS
THE REGION. A WEST TO EAST RUNNING WARM FRONT...FROM A LOW OVER THE
NORTHERN PLAINS...HOLDS NEARLY STATIONARY FOR TODAY INTO
WEDNESDAY...BISECTING WI. THEN...BY WED NIGHT...BOTH THE NAM AND GFS
MOVE THE MAIN SURFACE LOW NORTH IN SOUTHERN CANADA...SHIFTING A COLD
FRONT INTO THE UPPER MISSISSIPPI RIVER VALLEY. SOME DIFFERENCES WITH
THE SMALLER SHORTWAVES IN THE UPPER LEVEL FLOW...BUT GENERALLY
CLOSE...EVEN IN THE QPF...WITH THE GFS/NAM. HOWEVER...AFTER 00Z
THU...THE NAM WANTS TO SHIFT THAT SFC BOUNDARY FARTHER SOUTH...AND
THEREFORE THE ACCOMPANYING PCPN CHANCES. A STRONGER SFC LOW JUST
NORTH OF ND IN THE NAM MIGHT HAVE SOMETHING TO DO WITH DIFFERENCE.
BOTH MODELS HAVE BEEN CONSISTENT WITHIN THEMSELVES CONCERNING THE
MOVEMENT OF THIS BOUNDARY FOR THE PAST SEVERAL RUNS. THE UKMET HAS A
SIMILAR STRENGTH AND POSITIONING TO THE SFC LOW JUST NORTH OF
ND...BUT ITS SURFACE BOUNDARY IS CLOSER TO THE GFS...AS IS ITS PCPN.
RATHER MURKY...AND CONFIDENCE NOT HIGH IN EITHER SOLUTION.
HOWEVER...FEEL THE NAM IS A BIT FAST WITH MOVING THIS FRONT
THROUGH...AND WILL SIDE WITH THE GFS/UKMET POSITIONING FOR NOW.

SO...A RATHER ACTIVE BUT MESSY WEATHER PATTERN TO DEAL WITH FOR THE
NEXT FEW DAYS...WITH A LOT OF DIFFERENT WEATHER FEATURES COMING INTO
PLAY. ONGOING PCPN OVER THE NORTHERN PLAINS BEING FUELED BY THE LOW
LEVEL JET AND STRONG 850 MOISTURE TRANSPORT. CORFIDI VECTORS WOULD
TRACK THIS COMPLEX EAST SOUTHEAST TODAY...ALONG THE WARM FRONT. THIS
WOULD SLIDE THE PCPN ACROSS THE NORTHERN 1/2 OF THE FORECAST LATER
THIS AFTERNOON. STRONG INSTABILITY ACROSS THE AREA...WITH SBCAPES IN
EXCESS OF 3000-4000 J/KG...AND 0-3 KM SHEAR NEAR 30 KTS ALONG AND
NORTH OF THE WARM FRONT...WILL AID THE CONVECTION EITHER CONTINUING
OR IN INITIATION MORE AS IT APPROACHES. AN MCV GENERATED FROM THIS
COMPLEX WILL ALSO BE A BIG FACTOR IN FURTHERING THE CONVECTIVE
POSSIBILITIES...AS IT SPINS ACROSS NORTHERN WI THIS AFTERNOON. SOUTH
OF THE FRONT...THE STRONG INSTABILITY WILL BE IN PLACE...WITH LITTLE
CIN INDICATED TO INHIBIT CONVECTION. NO DISCERNIBLE KICKER FOR
INITIATION INDICATED VIA THE NAM OR GFS...BUT CONVECTIVE TEMPS OF
AROUND 90 ARE PROGGED VIA FORECAST SOUNDINGS...AND THESE
TEMPERATURES SHOULD BE REACHED. SO SOME SPONTANEOUS CONVECTION
CANNOT BE RULED OUT...AND ANY WEAK BOUNDARY WOULD CERTAINLY PROVIDE
A FOCUS FOR SHOWERS/STORM DEVELOPMENT. SO...FEEL THE BEST PCPN
CHANCES WILL LIE ACROSS THE NORTHERN 1/2 OF THE FORECAST AREA
TODAY...BUT CAN/T RULE OUT SOME DEVELOPMENT TO THE SOUTH.

TONIGHT...ANOTHER 500 MB SHORTWAVE WILL SWING THROUGH THE UPPER
LEVEL FLOW INTO THE NORTHERN PLAINS...AND HELP SPAWN ANOTHER
THUNDERSTORM COMPLEX IN THAT AREA TONIGHT. A 50 KT LOW LEVEL JET AND
VERY STRONG MOISTURE TRANSPORT IS EXPECTED TO BE EAST OF
THAT...NOSING NORTH OF THE SFC WARM FRONT INTO WESTERN MN BY 06Z.
SHOWERS AND STORMS SHOULD BLOSSOM IN THIS AREA TONIGHT AS A RESULT.
FURTHER...STRONG ISENTROPIC LIFT ON THE 305:315 K SURFACES WILL AID
THE PCPN PRODUCTION. SFC PW/S ARE EXPECTED TO BE IN THE 1.75 INCH
RANGE IN THIS AREA...POINTING TO SOME HEAVY RAIN POSSIBILITIES. THE
EXPECTED WEST-EAST MOVEMENT OF ANY STORMS THAT DO DEVELOP WOULD
FURTHER SUPPORT THIS. THE BEST CHANCES LOOK TO BE ACROSS THE
NORTHERN 1/3 OF THE FORECAST AREA.

ON TO WEDNESDAY...THE COLD FRONT ASSOCIATED WITH THE LOW IS SLATED
TO SLIP OVER THE UPPER MISSISSIPPI RIVER VALLEY...BECOMING THE MAIN
FOCUS FOR FURTHER CONVECTION. AGAIN...INSTABILITY IS STRONG ALONG
AND AHEAD OF THIS...ALTHOUGH THE BEST WIND SHEAR WILL BE OFF TO THE
NORTH AND WEST OF THE LOCAL AREA. STILL A GOOD FETCH OF GULF
MOISTURE INTO THE BOUNDARY...SO MORE SHOWERS AND THUNDERSTORMS
SHOULD DEVELOP.

THURSDAY? MUCH OF THE SAME AS WEDNESDAY...AS FRONTAL BOUNDARY LOOKS
TO WAVER NORTHEAST TO SOUTHWEST ACROSS THE UPPER MISSISSIPPI RIVER
VALLEY. FAVORABLE INSTABILITY WILL AGAIN ENHANCE THE PCPN CHANCES.

AS FOR SEVERE WEATHER...BELIEVE THERE WILL BE A GOOD SHOT FOR SEVERE
WEATHER OVER THE NEXT COUPLE DAYS SOMEWHERE ACROSS THE LOCAL AREA.
AS TO WHEN AND WHERE...THE MESSY WEATHER PATTERN DOESN/T LEND TO
PINPOINTING PLACEMENT AND TIMING. HOWEVER...FEEL THE STORMS MOVING
INTO THE INCREASING INSTABILITY ACROSS THE AREA THIS AFTERNOON WILL
ENHANCE THEIR SEVERE POTENTIAL. OTHER POINTS OF CONCERN WILL BE WITH
THE EXPECTED THUNDERSTORM COMPLEX OVER MN TONIGHT...AND THEN THE
ANTICIPATED CONVECTION TO DEVELOP ALONG THE SURFACE FRONT ON WED.

IN ADDITION TO THE INCREASING SEVERE WEATHER RISK...THE POTENTIAL
FOR HEAVY RAINS IS A CONCERN. THE MAIN THREAT MAY BE TONIGHT...AS
THE WEST TO EAST BOUNDARY WILL LEAD TO TRAINING THUNDERSTORMS.
STRONG LIFT INTO AND NORTH OF THE FRONT...WITH APPRECIABLE MOISTURE
TO TAP INTO...COULD LEAD TO HEAVY RAINFALL AND SIGNIFICANT AMOUNTS.
ITS BEEN RELATIVELY DRY ACROSS THE FORECAST AREA THOUGH...WHICH
WOULD HELP MITIGATE THE FLOODING POTENTIAL IF THIS HEAVY RAIN
SCENARIO DEVELOPS. STILL...ITS SOMETHING TO BE AWARE OF AND PAID
ATTENTION TO. IN ADDITION...THE PCPN CHANCES WILL LINGER THROUGH THE
REST OF THE WORK WEEK...SO HEAVY RAINS OVER THE NEXT COUPLE DAYS
COULD LEAD TO THE THREAT FOR WIDESPREAD FLOODING FROM MORE
SHOWERS/STORMS TOWARD THE END OF THE WORK WEEK.

IN A NUTSHELL...A VERY ACTIVE WEATHER PATTERN TO DEAL WITH...WITH
SHOWER AND STORM CHANCES EVERYDAY. CONFIDENCE ON WHERE/WHEN AND HOW
MUCH WILL FALL IS HELD DOWN SOMEWHAT BY THE MODEL DIFFERENCES...BUT
FEEL THE HIGHEST THREAT WILL LIE ACROSS THE NORTHERN PART OF THE
FORECAST AREA. FEEL SEVERE WEATHER IS ALSO PROBABLE OVER THE NEXT
COUPLE DAYS.

.LONG TERM...FRIDAY THROUGH MONDAY

SOME DIFFERENCES IN THE TIMING AND PLACEMENT OF VARIOUS SHORTWAVE
TROUGHS AND SFC BOUNDARIES...BUT THE OVERALL PICTURE OF THE
EXTENDED MODELS IS VERY SIMILAR. THE SOUTHWEST FLOW LOOKS TO
CONTINUE THROUGH THE WEEKEND...WHICH SHIFT TO A MORE ZONAL PATTERN
FOR NEXT WEEK. THE SFC FRONT WOULD LINGER ACROSS THE REGION THIS
WEEKEND AS A RESULT...HAVING NO IMPETUS TO PUSH EAST...AND ACT AS A
FOCUS FOR PCPN PRODUCTION. EXTENDED MODELS FINALLY NUDGE THE FRONT
EAST AND WEST OF THE START OF THE NEW WORK WEEK...AS ANOTHER 500 MB
TROUGH DRIVES ALONG THE CANADIAN/US BORDER. THE EXTENDED GFS IS
QUICKER WITH THIS FEATURE COMPARED TO THE DGEX. DON/T FAVOR ONE
SOLUTION OVER THE OTHER AT THIS TIME...BUT BOTH WOULD BRING MORE
PCPN CHANCES FOR MONDAY REGARDLESS. OVERALL...A WET AND ACTIVE
PATTERN SHOULD CONTINUE...WITH TEMPERATURES COOLER...BUT SEASONABLE.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.

&&

RIECK
Hazardous weather outlook, Jun 7, 9:12 AM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LA CROSSE WI
912 AM CDT TUE JUN 7 2005

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-081100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
912 AM CDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...SOUTHWEST AND CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A COMPLEX OF THUNDERSTORMS THAT MOVED OUT OF THE NORTHERN PLAINS WILL
TRACK OVER PORTIONS OF SOUTHEAST MINNESOTA AND WEST CENTRAL
WISCONSIN THIS MORNING. A FEW OF THESE THUNDERSTORMS MAY BE SEVERE
WITH LARGE HAIL BEING THE MAIN THREAT.

LATER TODAY...THUNDERSTORMS ARE LIKELY TO RE-FIRE ALONG AN EAST-WEST
FRONTAL BOUNDARY ACROSS THE AREA. STRONG INSTABILITY ALONG WITH
FAVORABLE WIND SHEAR THROUGH THE ATMOSPHERE WILL LIKELY LEAD TO SOME
SEVERE THUNDERSTORM DEVELOPMENT AGAIN BY THIS AFTERNOON...LASTING
INTO THE EVENING HOURS. THE MAIN THREAT WILL BE LARGE HAIL AND
DAMAGING WINDS. ISOLATED TORNADOES NEAR THE BOUNDARY WILL ALSO
POSSIBLE.

A COMPLEX OF STORMS FROM THE NORTHERN PLAINS MAY MOVE INTO THE AREA
LATE TONIGHT. ALTHOUGH INSTABILITIES WILL BE WEAKER...SOME OF THE
STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS
POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ON WEDNESDAY...A COLD FRONT WILL APPROACH THE AREA FROM THE WEST.
WITH A PERSISTENT SOUTHERLY FLOW...AMPLE MOISTURE...STRONG
INSTABILITIES AND FAVORABLE WINDS ALOFT WILL ONCE AGAIN BE IN PLACE
ACROSS THE AREA. THUNDERSTORMS SHOULD DEVELOP AHEAD OF THE
APPROACHING FRONT AND WITH THE FAVORABLE ATMOSPHERIC PARAMETERS...
SOME STORMS WILL LIKELY REACH SEVERE LEVELS. WITH THE MAIN THREAT
BEING LARGE HAIL AND DAMAGING WINDS. THE FRONTAL BOUNDARY WILL REMAIN
DRAPED ACROSS THE UPPER MISSISSIPPI RIVER VALLEY THROUGH MUCH OF THIS
WEEK. AS LOW PRESSURE SYSTEMS MOVE ALONG THIS FRONT...ROUNDS OF
THUNDERSTORMS WILL DEVELOP ACROSS THE AREA. THE WINDS ALOFT WILL
LIKELY FAVOR THE DEVELOPMENT OF SOME SEVERE THUNDERSTORMS...BUT THE
TIMING AND LOCATION OF THESE STORMS IS UNCERTAIN AT THIS TIME. THE
MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. IN
ADDITION TO THESE THREATS...FLOODING MAY BECOME A CONCERN AS REPEATED
RAINS FALL ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND AGAIN
WEDNESDAY AFTERNOON.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

RABERDING/DAS

In the hours before

Local storm report, Jun 7, 9:15 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
915 AM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     HAIL             3 N ROCHESTER           44.06N 92.48W
06/07/2005  1.00 INCH        OLMSTED            MN   LAW ENFORCEMENT

            DIME TO QUARTER SIZE HAIL FOR ABOUT 5 MINUTES AT HWY 52
            AND 55TH ST

0905 AM     HAIL             2 N ROCHESTER           44.04N 92.48W
06/07/2005  1.00 INCH        OLMSTED            MN   TRAINED SPOTTER

0904 AM     HAIL             3 NW ROCHESTER          44.04N 92.52W
06/07/2005  0.75 INCH        OLMSTED            MN   LAW ENFORCEMENT

0906 AM     HAIL             4 SSE ORONOCO           44.11N 92.51W
06/07/2005  1.00 INCH        OLMSTED            MN   LAW ENFORCEMENT

&&

MW

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 9:06 AM CDTSevere Thunderstorm WarningARXOlmsted54 min
Jun 7, 10:02 AM CDTSevere Thunderstorm WarningARXWinona59 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.